“You may choose to look the other way, but you can never say again that you did not know.”

— William Wilberforce

Front Page » Vaccination » Risk & Failure Reports » Gardasil Devastation is NO Coincidence
Risk & Failure Reports
Text size:

Gardasil Devastation is NO Coincidence

Caitlin Grace

Caitlin Grace

Fifteen-year-old Caitlin Grace is my hero. Once a green belt in karate, walking over 10 miles per day, she is now physically debilitated from a vaccine that was supposed to prevent her from getting cancer. This is her story.

Caitlin received the full series of three Gardasil shots between September 2012 and July 2013.  In hindsight, I should have trusted my mother’s intuition and not allowed Caitlin to receive the vaccine. When I asked her pediatrician of ten years if he would give it to his own daughter, he said that he definitely would. I trusted him and we gave her the full series. I live with the guilt to this day.

In February 2013, my healthy, active, academically gifted daughter received the 2nd of three recommended HPV-4 (Gardasil) injections. Within a week, she developed cold symptoms and a barking cough. I did not think it was related to the vaccine. How could a vaccine cause a cold? She went on to develop repeated lung spasms.

After her third injection, she experienced dizzy spells, loss of balance, weakness, anxiety, ear pain, abdominal pain, and nausea. I was never an “anti-vaxxer” (if I were, I wouldn’t have agreed to the HPV vaccine) so I never even associated her new symptoms with Gardasil.

Caitlin began her freshman year of high school like any other teenager, attending school at the same high school where I teach.  Now, as she enters her junior year of high school, she has physically attended school no more than two months. In December 2014, her freshman year, our life imploded.

After being diagnosed with a simple sinus infection, Caitlin was prescribed a “z-pack”—which she’d had many times before with no problems. This time, within 15 minutes of taking her first dose, I was frantically working to keep her alive until the ambulance arrived. She was diagnosed with severe unexplained hypokalemia (life-threatening low potassium) and a cardiac condition called Prolonged QT interval. She was treated with IV potassium and magnesium then released.

She has not been the same since.

Can you imagine living every day not knowing if at any moment you will become paralyzed and in excruciating pain?

This is what Caitlin has lived with every day since December 12, 2014.

She will be talking, laughing, walking, when all of a sudden she loses control of her neck, upper body, and her legs give out. If she’s not in a safe place, she’ll fall or slump forward, making breathing difficult, if not impossible. She has been diagnosed with hypokalemic periodic paralysis but she has “outlying” symptoms that have not yet been explained by doctors.

These symptoms include:

  • Hashimoto’s
  • Autoimmune disorder
  • Hair loss
  • nerve damage (as per an EMG test)
  • weakness
  • tremors
  • exercise intolerance
  • heat/cold intolerance
  • air hunger
  • chest pain
  • abdominal pain
  • nausea and vomiting
  • brain fog
  • allodynia (pain response from stimuli which does not normally cause pain)
  • nystagmus (rapid involuntary eye movement)
  • non-epileptic seizures

It was only when another mom contacted me via social media, asking, “Has your daughter had the Gardasil shot, by any chance?” that I began to put the pieces together.  To be honest, I thought she was crazy at first. But I started reading the stories of other young people who have been injured by Gardasil. Their stories are so similar to Caitlin’s. Now, that same mother’s intuition which made me question her pediatrician before consenting to the Gardasil injections tells me that my child has been devastatingly injured by Gardasil.

Today, my brilliant daughter has bouts of brain fog and she can’t piece together thoughts.

My green belt daughter wears a transfer belt around her waist as I transfer her to her wheelchair. My social butterfly daughter treasures the few friends who have remained at her side through this nightmare. My independent young woman cries as she allows her mom to wash her hair and help her in and out of the shower, where she sits on a plastic chair. My once-invincible daughter asks me if she’s going to die.

For a long time, I was silent about the Gardasil connection to my child’s injury.  I will not remain silent any longer. I don’t care if people consider me “one of those crazy anti-vax people.”  I am this child’s mother and the vilest injustice has been perpetrated against her.

We will continue to hope that the next treatment will recover my brilliant, active, healthy daughter.

In the meantime, I remain grateful that I still have her to fight for when so many other mothers have lost their children to this tragedy.  I will continue to tell Caitlin’s story.

Our children are not coincidences. This is personal.

Note: This article was reprinted with the author’s permission. It was originally published on the website of Sanevax, Inc

12 Responses to Gardasil Devastation is NO Coincidence

  1. Audrey Padgett Reply

    July 25, 2016 at 6:50 pm

    This mother should get “GUT and PSYCHOLOGY SYNDROME”, BY Dr. Natasha Campbell-McBride. Her child became autistic after a flu shot. She cured him with a specialized diet and detoxing his body. But sadly too many parents are willing to trust their pediatricians who don’t know any more about the vaccines than they do.

  2. ann alston Reply

    July 25, 2016 at 7:06 pm

    Thank you so much for your courage. I hope you and caitlin get the help and justice you so deserve. Telling your stories will help so many people.

  3. Christie Reply

    July 26, 2016 at 12:55 am

    I am so sorry for your struggle. I believe every word and am grateful for parents like you who are kind enough to share your story, so that other children’s health may be spared. I am a future nurse, yet to have children, and your story is very important to me. I send love to you and Caitlin!

  4. John Vermeulen Reply

    July 29, 2016 at 11:36 am

    I think Doctors must be held to Higher Standards. When a Doctor tells a patient a drug or Vaccine is safe they should be mandated to tell the patient both the benefits and the risks of any Vaccine, Drug or Treatment and provide statistical data to the patient or a parent or patient advocate so they may weigh the benefits of any Treatment/ Vaccine along with its risks so they can make an intelligent decision.

    This should be the Standard of Care they are held to.

    Just exactly what does “Safe” mean when it comes out of the mouth of someone who profits from the sales pitch of a Doctor. Oh yes they will tell you this or that is anecdotal…but isn’t all medicine “Anecdotal”.

    Perhaps these doctors should have to deal with a Godfather like figure who might ask ” Doctor will you personally guarantee the health and safety as you advocate for my child?” Their answer will be much differnet at that point.

    • Jane Reply

      August 13, 2016 at 5:01 pm

      Doctors are held to higher standards. The lay public expects them to be perfect, but they are human

  5. judith B Deane Reply

    August 2, 2016 at 4:07 pm

    Nothing will change until we start holding vaccine makers accountable! They lie to the doctors as well as us!

  6. Theresa Miller Reply

    August 8, 2016 at 10:18 am

    When we said NO to the Whooping cough vaccine for my children in middle school, the CDC started to call our home. As parents, we are the advocates of our children for everything and need to be informed of all possible risks AND not blindly trust our health care providers.

  7. Jane Reply

    August 13, 2016 at 4:59 pm

    Non-epileptic seizures is the new name for pseudo seizures. They aren’t real

  8. Annamarie Reply

    August 23, 2016 at 7:07 pm

    Take Caitlyn to see Dr. Nemeh in Westlake (Cleveland), Ohio – he has seen many patients who have had their life altered by this vaccine and has healed them.

  9. Joye Reply

    August 25, 2016 at 8:11 am

    Although my daughter is now 31years old, I am so thankful that as a nurse I bucked the system and refused Gardasil for my daughter. I began to lose faith in “the doctor says” and the CDC when they began HepB vaccinations on newborns. Although my knowledge level is below scientist and doctors, I know an immature immune system is not ready for this toxic artificial bombardment. I do have common sense. Now years later, my well informed daughter has declined vaccinations for my extremely healthy 18 month old grandson and I applaud her decisions but with a little anxiety. She has a supportive family & pediatrician and lives in a state that allows “religious” exemptions for now but she will have to fight for those rights to protect her child from harm. But she has the Mama Grizzly attitude so I am sure she will not be pushed around when it comes to her son. It is a true shame we can not trust our care to the decisions of our well paid government officials and medical professionals. My heart breaks Caitlin and her family.

  10. Susan Z. Reply

    September 5, 2016 at 1:34 am

    Some of these symptoms occur with hypothyroidism. Please have your daughter’s thyroid tested by an endocronologist. Hair loss, fatigue, brain fog, hot/cold intolerance – all can be low thyroid.

  11. Susan Z. Reply

    September 5, 2016 at 1:35 am

    I forgot to mention – Hypothyroidism is usually an autoimmune disease.

Leave a Reply

Your email address will not be published. Required fields are marked *


You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>